MAUDE Adverse Event Report: ALPHATEC SPINE INC 4.0 MM VARIABLE ANGLE, SELF-DRILLING HEXALOBE SCREW, 14 MM (TI-6AI-4V ELI); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE INC 4.0 MM VARIABLE ANGLE, SELF-DRILLING HEXALOBE SCREW, 14 MM (TI-6AI-4V ELI); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71240-14
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information provided by the sales rep indicated the patient has no symptoms of discomfort or pain.The irregularity was only detected when the patient returned for a routine post-op checkup.The examination also revealed that a successful fusion/healing had been achieved.Revision surgery is not required at this time.An evaluation of the set screw is not possible.The implant has not been removed from the patient nor has the identifying lot number(s) been provided.Upon the receipt of additional information and/or the suspect implants a follow report will be submitted.
 
Event or Problem Description
Patient came in for 1 year visit.X-ray's show the two bottom screws snapped in half.The trestle luxe plating system was originally implanted on (b)(6) 2016.

Brand Name
4.0 MM VARIABLE ANGLE, SELF-DRILLING HEXALOBE SCREW, 14 MM (TI-6AI-4V ELI)
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key6581361
Report Number2027467-2017-00041
Device Sequence Number16344299
Product Code KWQ
UDI-Device Identifier00844856067325
UDI-Public00844856067325
Combination Product (Y/N)N
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number71240-14
Device Catalogue Number71240-14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2017
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;